# SDR UPS08851362

- Difficulty date: January 2, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AFT GIRT BAR FITTING FOR ESCAPE SLIDE MISSING.  DEFERRED ESCAPE SLIDE IAW DC8 MEL 52-7-4. D366115 ASSIGNED.  LOCATED AND INSTALLED MISSING ATTACH FITTING AND HARDWARE.  OPS CHECK OK.  THIS CLEARS DMI.
